Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Pairs of matrices with property $ L$. II


Authors: T. S. Motzkin and Olga Taussky
Journal: Trans. Amer. Math. Soc. 80 (1955), 387-401
MSC: Primary 15.0X
MathSciNet review: 0086781
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 15.0X

Retrieve articles in all journals with MSC: 15.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1955-0086781-5
PII: S 0002-9947(1955)0086781-5
Article copyright: © Copyright 1955 American Mathematical Society